Taking Madopar and Amantadine and starting Rasigiline


#1

I was diagnosed in October 2012. I currently take Amantadine x 2 daily and Madopar 100/25 x 5 daily with 65 mgs of dispersible Madopar with the hard capsules x 5 daily.In other words 3 hourly. I also take slow release Madopar at night x 1 before bed.
Lately I have suffered regular wearing off episodes especially in the mornings around the time of my second daily dose. My neurologist recommended Rasigiline 1mg.
Do I keep to the same dose of Madopar or reduce it slightly.?
Do I take note of the possible side effects if I eat foods high in Tyramine (bananas,figs,cheese,yoghurts and avocados)?
I would be grateful for any advice.


#2

I thìnk you shouĺd be phoning your PD nurse regarding changing dosage

Babsx


#3

Hi @Trelawney,

I hope all is well.

I agree with babswood, I think you should consult with your Parkinson’s nurse to discuss the changes in your medication. If you contact our helpline, one of our advisers can arrange for a Parkinson’s nurse to call you back within 24 hours. Please give them a call on 0808 800 0303.

Best wishes,
Reah